If ive been on depot prevera for over 2 years and have never had a period and then while still on the shot get a heavy period then is it possible im pregnant. I am having bad cramps!
You won't be pregnant if you've had all of your shots on time. You are around the time when it is suggested by the Manufacturer that you take a break, though. They recommend a break every couple of years, so this could well be your body's way of telling you.
There are ways you can force your body to carry on with Depo Provera & not bleed, but if you are able to use another contraceptive method for a while, I'd recommend you take some time off it. Apart from other reasons, by not taking breaks every couple of years, you increase your chances of developing bone thinning & therefore osteoporosis, further down the line.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Posted 18 Dec 2015 • 1 answer
Posted 18 Sep 2018 • 2 answers